# SDR AALA20011433

- Difficulty date: July 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS STATION 140 TO 213 DIM.  REPLACED BATTERY PACK FOR EMERGENCY EXIT ESCAPE PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
